It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 17 of 17 for can zoloft cause seizures. (0.006 seconds)


... I saw this thread and had to respond... while I will agree with Phoebe, I also have to disagree. I was put on Zoloft to help with my hypotension and chest pains. Within three weeks I had my first seizure. ... (10 replies)
... If a medicine causes something like a seizure in the person taking it, it is considered an adverse reaction. If you stop the med, those reactions will stop. I can think of no med that can cause a group of brain cells to become damaged such that they continue to misfire causing repetitive seizures. ... (10 replies)
... pe its not seizures but if it is then at least then i'd have a answer to whats wrong with me and like the dr told me if i did this as a kid its very possible its seizures and they can come back and maybe hormones do play a roll in this cause i went without a monthly for 8 mos then started again yesterday . ... (33 replies)

... will try a medication, otherwise I don't need to do anything. Possibly the Wellbutrin I was on at the time, lowered my threshold. She says it doesn't actually cause seizures, but makes you more susceptible to them. ... (34 replies)
... I would want to leave no stone unturned to see if you can find out why your daughter is having seizures since there are so many causes and some are metabolic. That could be congenital but it has nothing to do with Zoloft. ... (10 replies)
... I have epilepsy and also was depressed during my life. Epilepsy can cause depression and does in many people rather than the other way around. I also took Zoloft for my depression for a while and found it helpful. I did not notice any increase in seizure activity during that time. ... (10 replies)
... d i took a whole yr and i was still having the falls but not nothing like im having none ,i was doing my laundry lastnight and i felt dizzy and i had to sit down cause i felt like i was going to fall also i read on the internet that seizures some types that is also have depression is this true ? ... (33 replies)
... I found your post to be very rude. I didnt say Zoloft was the cause of my daughters seizures. I said I wonder if it could have caused it. ... (10 replies)
... It said in the pamphlet that you get at Walgreens with medication that the medication can cause seizures in patients, so don't take it if you already have seizures. ... (17 replies)
... I took zoloft when I was 7 months pregnant till she was 5 months old to prevent post partum depression, could this have done something to her? ... (1 replies)
... max i took 25 mgs 1 wk the 2 pills 2nd week 3 pills 3rd wk then 4 pills after that i start 2 pills sat its for my headaches i guess .also i need some good advice can taking 4 to 5 1 mg xanax a day cause my seizures ? ... (2 replies)
... ver fall from a seizure again he couldnt be my dr i told him well then i guess this visit is now over but yet he still said he wants to be my dr i told him i had seizures he told me it wasnt a seizure i had but yes it was . ... (3 replies)
... drug use would cause this, considering it's been that long ago. ... (7 replies)
Please help.
Apr 16, 2004
... I had the same type of effect when I added it to Lamictal. When I stopped the Lamictal, the extremes of emotion decreased. I did have to take Zoloft for a time as well, but I am not sure if I was on Keppra then. Depression is common in Epilepsy, but the meds can have that effect as well. ... (4 replies)
... give me refills but I would have had my next script on time if I didn't miss the appointment. They are strict with you missing but they understand now about the Seizures so at least that was a relief. And I don't know much about what SSD, LTD or what any of this stuff is. I just heard of SSI before here is NY. ... (5 replies)
... Some of those SSRI class antidepressants make seizures worse. ... (5 replies)
Please help.
Apr 16, 2004
... My wife was diagnosed with complex partial seizures last year. She has been through a variaty of different medications before getting to Keppra which has cause no "documented" side effects. However, she has become extremely moody and very depressed. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 12:17 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!